# SDR SWAA2023030712000

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 35,056 hours, 16,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF L2 DOOR INOP<[01] PERFORMED LAMP REPLACEMENT FOR EMERGENCY SLIDE LIGHT AFT OF L2 DOOR IAW AMM 33-51-04
